Model specification tests in nonparametric stochastic regression models

Gao, Jiti, Tong, Howell, & Wolff, Rodney C. (2002) Model specification tests in nonparametric stochastic regression models. Journal of Multivariate Analysis, 83(2), pp. 324-359.

View at publisher


In this paper, we consider testing for additivity in a class of nonparametric stochastic regression models. Two test statistics are constructed and their asymptotic distributions are established. We also conduct a small sample study for one of the test statistics through a simulated example.

Impact and interest:

8 citations in Scopus
9 citations in Web of Science®
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 8422
Item Type: Journal Article
Refereed: Yes
Additional Information: For more information, please refer to the journal's website (see hypertext link) or contact the author.
Author contact details:
Keywords: additivity, dependent process, model determination, nonlinear time series, nonparametric regression, semiparametric autoregression
DOI: 10.1006/jmva.2001.2058
ISSN: 0047-259X
Subjects: Australian and New Zealand Standard Research Classification > ECONOMICS (140000)
Divisions: Current > QUT Faculties and Divisions > QUT Business School
Copyright Owner: Copyright 2002 Elsevier
Deposited On: 03 Jul 2007 00:00
Last Modified: 20 Apr 2015 01:26

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page